A New Proof of the Newlander-Nirenberg Theorem.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 303-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1989__201_4_174054,
author = {S.M. Webster},
title = {A {New} {Proof} of the {Newlander-Nirenberg} {Theorem.}},
journal = {Mathematische Zeitschrift},
pages = {303--316},
year = {1989},
volume = {201},
number = {4},
zbl = {0651.32004},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174054/}
}
S.M. Webster. A New Proof of the Newlander-Nirenberg Theorem.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 303-316. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174054/